# SDR 0600419855

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 68,483 hours, 69,358 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control System
- Condition: Obstructed
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH FOR LANDING AT DEW, THE CREW SAID THE CONTROL WAS JAMMING WHEN APPLYING LEFT RUDDER.  ALSO MENTIONED A CLICKING FEEL IN LEFT RUDDER BUT SMOOTH IN RIGHT RUDDER APPLICATION.  THE LANDING WAS COMPLETED SAFELY AND THE JAMMING CONTINUED DURING TAXI, ALTHOUGH LESS PRONOUNCED. MAINTENANCE REMOVED PLASTIC DEBRIS FROM RUDDER PEDAL LINKAGE UNDER THE COCKPIT FLOORBOARD.  ALSO CLEANED AND LUBRICATED THE LINKAGE.  FUNCTIONAL CHECK WAS GOOD AND THE AIRCRAFT HAS RETURNED TO SERVICE.
